Drug-induced linear immunoglobulin a bullous disease that clinically mimics toxic epidermal necrolysis

Mona Z. Mofid, Constantino Costarangos, Benjamin Bernstein, Lesley Wong, Andrew Munster, Hossein C. Nousari

Research output: Contribution to journalArticlepeer-review

28 Scopus citations

Abstract

Drug-induced linear immunoglobulin A bullous disease is a subepidermal blistering disorder that most commonly occurs after exposure to vancomycin. It can clinically mimic toxic epidermolyic necrolysis. We describe an 87- year-old white woman in whom linear immunoglobulin A bullous disease developed while she was taking vancomycin and phenytoin. A few days after the linear immunoglobulin A bullous disease developed, both medications were discontinued. No new bullae developed, and the eruption completely resolved within 2 weeks. The patient was treated with only topical therapy.

Original languageEnglish
Pages (from-to)246-247
Number of pages2
JournalJournal of Burn Care and Rehabilitation
Volume21
Issue number3
DOIs
StatePublished - 2000

ASJC Scopus subject areas

  • Surgery
  • Nursing (all)
  • Emergency Medicine
  • Rehabilitation
  • Health Professions (all)

Fingerprint

Dive into the research topics of 'Drug-induced linear immunoglobulin a bullous disease that clinically mimics toxic epidermal necrolysis'. Together they form a unique fingerprint.

Cite this